# SDR ABXA2011080290

- Difficulty date: August 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80482
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC DOOR SURROUND, MAIN SILL INNER CORD IS CORRODED AT FS 1346.  REPAIRED ALC DOOR SURROUND SILL AS REQUIRED, IAW REA B653-59449 AWG.
